# SDR CALA2018122702662

- Difficulty date: December 27, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 60,457 hours, 21,561 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Pushrod
- Condition: Sheared
- Location: Nlg Lt Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TO LOAD NOISE AT GEAR RETRACTION. AS WE ACCEL ERATATED  THE V IBRATION INCREASED REMOVED AND REPLACED UPPER PUSHROD ASSEMBLY AT NOSE LANDING GEAR PER AMM 32-33-61-400-801, RIGGED UPPER PUSHROD PER AMM 32-33-61- 820-802, RIGGED NOSE LANDING GEAR DOORS PER AMM 32-22-11-000-802 RETRACTED AND EXTENDED NOSE GEAR MULTIPLE TIMES OPS CHECK GOOD AT THIS TIME QC VERIFIED THE SAFETY-SECURITY OF THE L/H SIDE UPPER PUSH ROD ASSEMBLY AT THE NOSE DOOR. REF THE AMM''S STATED IN ABOVE CORRECTIVE ACTION. OPS CHK OK. NO DEFECTS NOTED AT THIS TIME.
